Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hey guys so over the past 2 days ive been noticing my vision has been kinda blurry. ive been having really red eyes for some time now but this new blurriness is kinda weird...i guess it just creeps up on my towards the night.

ive almost completed 3 months on accutane. im thinking about just lowering my dose without telling my derm. ive been on 40, 60, 60...maybe finish up this month on 60 and then go down to 40? or even 20? or is this blurred vision some type of temporary thing?

Share this post


Link to post
Share on other sites

If the cause of blurred vision is dryness then it isn't to much of a concern, however if your eyes aren't dry and you have blurred vision i recomend you stop the drug immediately.

Share this post


Link to post
Share on other sites

Blurred vision is a side effect. But its one that should not be taken lightly... you need to tell your derm about it. You could be experiencing a problem with your optic nerve or pressure on the brain. Those are worst case scenerios of course. it could just be dry eyes. If you experience dizziness, severe headache, nausea, fainting, stop taking it immediately and call the doc.

Share this post


Link to post
Share on other sites

If its cold out and the wind is blowing in my eyes my eyes water up really easily and I get blurry vision from that.

But thats it

Share this post


Link to post
Share on other sites

i get blurred vision all the time. my eyes were so red from my contacts, i had to switch contact brands and buy glasses but i still get blurred vision.

Share this post


Link to post
Share on other sites

ARE YOU GUYS SERIOUS?

I see too many threads like this. If you have a headache, feel dizzy, or have blurred vision, CALL YOUR DERM AND STOP TAKING THE MED UNTIL YOU SPEAK TO THEM FURTHER. This is a sign of increased cranial pressure, something you can pass out from and that is very dangerous.

CALL YOUR DERM. DON'T DOSE AGAIN UNTIL YOU'VE SPOKEN TO THEM.

Share this post


Link to post
Share on other sites

This is more than normal. I got used to it. Your vision will be back to normal as soon as your course is over.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×